MathSciNet Relay Station
MathSciNet bibliographic data
MR2768848 (2011k:60074) 60F05 (60G52 60G70)
Giuliano, Rita Weak convergence of sequences from fractional parts of random variables and applications. Teor. Ĭmovīr. Mat. Stat. No. 83 (2010), 49--58; translation in Theory Probab. Math. Statist. No. 83 (2011), 59–69
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement